# SDR USAA980411

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1132/Bs 1143
- Part time: 78,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND CRACKS RANGING FROM .125 INCH TO .75 INCH ON SKIN AT LT SIDE STATION 1132 BETWEEN LONGERONS 15L/16L.  CRACKS AT 4 FASTENER HOLES RT SIDE STATION 1143 BETWEEN LONGERONS 12R/159 CRACKS AT 10 FASTENER HOLES.  CLASSIFIED A MINOR REPAIR.  CUT OUT CRACKED AREAS, INSTALLED FILLERS AND EXTERNAL DOUBLERS PER EA NR 50516.  (M)
